# SDR GLBA2006910

- Difficulty date: February 19, 2007
- Submitted: February 21, 2007
- Operation: Air carrier
- Aircraft: N195GL
- Make and model: Beech 1900D
- Aircraft serial: UE195
- Aircraft time: 23,747 hours, 30,181 cycles
- Engine: Pwa PT6A67D
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Corroded
- Location: Bs 228
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

UPON ROUTINE MAINTENANCE, EVIDENCE OF CORROSION WAS FOUND ON THE BELLY OF THE AIRCRAFT AT APPROXIMATELY FS 228.25, 1.5 INCHES ON RT SIDE OF STRINGER 16.
